# SDR REXA2015010500004

- Difficulty date: January 5, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 15,908 hours, 15,669 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Displaced
- Location: Heat Exchanger
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TROUBLESHOOTING FOUND DISPLACED HEAT EXCHANGER CLAMP,  DUCT ON LT AIR CONDITIONING PACK.  CREW RECEIVED A CARGO OVERHEAT MESSAGE, FIRE BOTTLE BLEW,  CA CALLED OUT THE EMERGENCY SERVICES.  CUSTOMERS DEPLANED- NO ISSUES.  RESECURED, REPLACED, HEAT EXCHANGER DUCT CLAMP IAW AMM 21-51-10.  OP CHECKS AND LEAK CHECKS GOOD.  OK FOR SERVICE.
